International Journal of Mathematical Archive EISSN 2229-5046

Name of Journal: International Journal of Mathematical Archive
Published By: Scientific Research
Frequency: Monthly

EISSN: 2229-5046

[SJIF Impact Factor Evaluation of IJMA is 2012: 4.091, 2013: 4.908, 2014: 5.563, 2015: 5.835, 2016: 7.543

Index Copernicus International with great impact IC Value

Aims and Scopes

Dear Colleague,

Welcome to all researchers of Mathematical Science and Computing to the International Journal of Mathematical Achieve (IJMA). We wish to extend my gratitude to the Acquisition Editors and the members of the Editorial Board as they are the backbone of this scientific endeavor.

The International Journal of Mathematical Archive (IJMA) is publishing peer-reviewed, high quality Academic Online Open Access International Monthly journal. IJMA Journal provides very fast publication of research/review articles of high current interest dealing with the use International Research of Mathematics, Academic Science, Computer Science and Engineering Research in all other areas of knowledge Discovery and innovation & usually in this Field as well as provide a National and international forum for the communication and evaluation of data, methods and opinions in Mathematics, Science, Computer Science and Engineering Science and related disciplines.

Indexing: International Journal of Mathematical Archive

Directory of Science, SJIF Impact Factor, Cite factor, Electronic Journals Library, World cat, Index Copernicus, Academic Resource, beluga, Cosmos Impact Factor, Scientific Indexing Services, International Journal Impact Factor, International Society for Research Activity (ISRA),Journal-Impact-Factor (JIF) etc...

Warm Regards,

Editor–in–chief
International Journal of Mathematical Archive
E mail: editorijma@gmail.com

URL: www.ijma.info


International Journal of Mathematical Arhive (IJMA)

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 9, No 7 (2018): July-2018: Research and Review Articles

Research & Review Articles

Table of Contents

Mathematical Section

MINI. S.THOMAS*, MATHEW VARKEY T.K
PDF
Dr N V NAGENDRAM
PDF
Dr. T. GEETHA, A. USHA*
PDF
CHIDANAND.A. MASARGUPPI*, SHIGEHALLI V. S
PDF
P. V. H. S SAI KUMAR*, K. V. V SESHAGIRI RAO
PDF
Dr. N SARALA, *DEEPA. R
PDF
Dr. NARESH KUMAR, PREETI BHARDWAJ*, Dr. MUKESH CHANDRA
PDF
M. M. SOLOMON, Prof. Dr. Hegazy Mohamed Zaher, Assoc. Prof. Dr. Naglaa Ragaa Saeid
PDF
ABHA TENGURIA, ANIL RAJPUT, RUCHA ATHALEY*
PDF
Dr. V. VINOBA, Mrs. N. RAJAKUMARI*
PDF
J. MADHAVAI, M. VIJAYA KUMAR*
PDF
R. ARUL, C. GAYATHRI*
PDF
Dr. L. MADHUCHELVI*, V. SUGANYA
PDF
AKANSHA SINGH*, Dr. CHITRA SINGH
PDF
MANI SHARMA*, Dr. CHITRA SINGH
PDF
JEREMIAH NDUNG’U KINYANJUI∗, BERNARD OKELO, OMOLO ONGATI, SAMMY MUSUNDI
PDF
P. ANBARASI RODRIGO, T. HEPZIBHA DARSILIN*
PDF
Y. SREEKANTH, Y. PHANI*, S. V. S. GIRIJA, A. V. DATTATREYA RAO
PDF
*DEBASISH DEY, ARDHENDU SEKHAR KHOUND
PDF
A. SOLAI RAJU*, M. SHAJAHAN
PDF
S. THILAGA LEELAVATHI*, M. MARIASINGAM
PDF

Science Section

N. VIMALA*, P. M. V. PRASAD
PDF
P. MANGATHAI*, CH. SIDHARTHA
PDF